I have been on Lexapro 10mg for about 2 years. Nine days ago I stopped cold turkey. I have been having dizziness and nauseous feeling withdrawls now for 7 days. When with this stop?
Most withdrawal symptoms disappear after a few days, but there have been cases where they have lasted over a month.
Stopping cold turkey after 9 years is not wise...
Discussing the discontinuation with your physician is the most effective way to reduce and prevent withdrawal symptoms. They will usually prescribe a gradual dosing down that will stretch over a few months, allowing your brain to adjust slowly to this change. The slower that you can let your brain adjust the less Lexapro withdrawal symptoms that you will have to experience.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2011 • 3 answers
Ive been taking around15mg lortab or percosets twice a day for the last year and a half.i wanna quit
Posted 25 Feb 2013 • 1 answer
Posted 9 Apr 2013 • 3 answers
Posted 13 Apr 2013 • 1 answer
Posted 16 Apr 2013 • 1 answer